# SDR IPXA3M76931

- Difficulty date: January 5, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 52,250 hours, 13,185 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Part number: ARB11646
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT WING FIXED L/E FORMER CRACKED NEAR XFS994.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT FORMER IN RT WING L/E AT XFS994 IAW SRM51-33-01 AND DWG ARB1164.
